AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Two Classes of Riemannian Manifolds Whose Geodesic Flows Are Integrable
Kazuyoshi Kiyohara, The Mathematical Society of Japan, Tokyo, Japan
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1997; 143 pp; softcover
Volume: 130
ISBN-10: 0-8218-0640-8
ISBN-13: 978-0-8218-0640-1
List Price: US$47
Individual Members: US$28.20
Institutional Members: US$37.60
Order Code: MEMO/130/619
[Add Item]

Request Permissions

Two classes of manifolds whose geodesic flows are integrable are defined, and their global structures are investigated. They are called Liouville manifolds and Kähler-Liouville manifolds respectively. In each case, the author finds several invariants with which they are partly classified. The classification indicates, in particular, that these classes contain many new examples of manifolds with integrable geodesic flow.

Readership

Graduate students and research mathematicians interested in differential geometry and hamiltonian mechanics.

Table of Contents

Part 1. Liouville Manifolds
  • Introduction
  • Preliminary remarks and notations
  • Local structure of proper Liouville manifolds
  • Global structure of proper Liouville manifolds
  • Proper Liouville manifolds of rank one
  • Appendix. Simply connected manifolds of constant curvature
Part 2. Kähler-Liouville manifolds
  • Introduction
  • Preliminary remarks and notations
  • Local calculus on \(M^1\)
  • Summing up the local data
  • Structure of \(M-M^1\)
  • Torus action and the invariant hypersurfaces
  • Properties as a toric variety
  • Bundle structure associated with a subset of \(\mathcal A\)
  • The case where \(\#\mathcal A=1\)
  • Existence theorem
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia